Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 268, NWS Dodge City, KS

August 5, 2017Barber County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 5, 2017, 4:29 PM CDT for Barber County, Pratt County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2017, 4:29 PM CDT (21:29 UTC)
Expired
Aug 5, 2017, 5:15 PM CDT
In force
46 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Barber County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 100 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 4:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

978 
WUUS53 KDDC 052129
SVRDDC
KSC007-151-052215-
/O.NEW.KDDC.SV.W.0268.170805T2129Z-170805T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
429 PM CDT SAT AUG 5 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Barber County in south central Kansas...
  Southern Pratt County in south central Kansas...

* Until 515 PM CDT

* At 429 PM CDT, a severe thunderstorm was located 3 miles north of
  Sun City, or 17 miles southwest of Pratt, moving northeast at 20
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pratt, Sawyer, Coats, Sun City, Natrona, Croft, Elm Mills and Pratt
  County Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3731 9891 3743 9902 3748 9901 3773 9868
      3754 9846 3751 9847
TIME...MOT...LOC 2129Z 233DEG 16KT 3743 9890 

HAIL...1.25IN
WIND...60MPH
 
$$

TURNER
5 follow-up statements
444 
WWUS53 KDDC 052139
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
439 PM CDT SAT AUG 5 2017

KSC007-151-052215-
/O.CON.KDDC.SV.W.0268.000000T0000Z-170805T2215Z/
Barber KS-Pratt KS-
439 PM CDT SAT AUG 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 438 PM CDT, a severe thunderstorm was located 4 miles south of 
Coats, or 14 miles southwest of Pratt, moving northeast at 20 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Pratt, Sawyer, Coats, Natrona, Elm Mills and Pratt County Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3734 9884 3745 9896 3751 9892 3773 9868
      3754 9846 3751 9847
TIME...MOT...LOC 2138Z 233DEG 16KT 3746 9886 

HAIL...1.25IN
WIND...70MPH
 
$$

TURNER
518 
WWUS53 KDDC 052142 CCA
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
442 PM CDT SAT AUG 5 2017

KSC007-151-052215-
/O.COR.KDDC.SV.W.0268.000000T0000Z-170805T2215Z/
Barber KS-Pratt KS-
442 PM CDT SAT AUG 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 442 PM CDT, a severe thunderstorm was located 3 miles southwest of
Coats, or 13 miles southwest of Pratt, moving northeast at 20 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Public. The public reported quarter size hail 4 miles north 
         of Sun City from this storm. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Pratt, Sawyer, Coats, Natrona, Elm Mills and Pratt County Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3734 9884 3745 9896 3751 9892 3773 9868
      3754 9846 3751 9847
TIME...MOT...LOC 2138Z 233DEG 16KT 3746 9886 

HAIL...1.25IN
WIND...70MPH
 
$$

TURNER
882 
WWUS53 KDDC 052150
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
450 PM CDT SAT AUG 5 2017

KSC007-151-052215-
/O.CON.KDDC.SV.W.0268.000000T0000Z-170805T2215Z/
Barber KS-Pratt KS-
450 PM CDT SAT AUG 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTH CENTRAL BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 450 PM CDT, a severe thunderstorm was located very near Sawyer, or
9 miles southeast of Pratt, moving northeast at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Pratt, Sawyer, Coats, Natrona, Elm Mills and Pratt County Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9875 3752 9887 3760 9881 3773 9868
      3754 9846 3751 9847
TIME...MOT...LOC 2150Z 245DEG 35KT 3752 9867 

HAIL...1.25IN
WIND...70MPH
 
$$

TURNER
993 
WWUS53 KDDC 052201
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
501 PM CDT SAT AUG 5 2017

KSC007-052211-
/O.CAN.KDDC.SV.W.0268.000000T0000Z-170805T2215Z/
Barber KS-
501 PM CDT SAT AUG 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BARBER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central Kansas.

LAT...LON 3748 9857 3762 9873 3765 9873 3773 9868
      3754 9846 3751 9847
TIME...MOT...LOC 2201Z 241DEG 25KT 3756 9855 

$$

KSC151-052215-
/O.CON.KDDC.SV.W.0268.000000T0000Z-170805T2215Z/
Pratt KS-
501 PM CDT SAT AUG 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN PRATT COUNTY...

At 501 PM CDT, a severe thunderstorm was located 5 miles south of
Cairo, or 11 miles southeast of Pratt, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Pratt, Natrona and Pratt County Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3748 9857 3762 9873 3765 9873 3773 9868
      3754 9846 3751 9847
TIME...MOT...LOC 2201Z 241DEG 25KT 3756 9855 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
694 
WWUS53 KDDC 052210
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
510 PM CDT SAT AUG 5 2017

KSC151-052219-
/O.EXP.KDDC.SV.W.0268.000000T0000Z-170805T2215Z/
Pratt KS-
510 PM CDT SAT AUG 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRATT COUNTY WILL
EXPIRE AT 515 PM CDT...
    
The severe thunderstorm which prompted the warning is weakening and 
moving out of the warned area. Therefore, the severe thunderstorm 
warning will be allowed to expire at 5:15 pm CDT. 

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central Kansas.

LAT...LON 3748 9857 3762 9873 3765 9873 3773 9868
      3754 9846 3751 9847
TIME...MOT...LOC 2209Z 233DEG 16KT 3758 9852 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:45 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Aug 5, 1:45 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
145 PM CDT Sat Aug 5 2017

...Updated Long Term...

.SHORT TERM...(This afternoon through Sunday)
Issued at 1230 PM CDT Sat Aug 5 2017

Much hotter temperatures temporarily returning to SW KS this
afternoon. Expecting all locations to be well in the 90s before
the day is done; already 93 here at the office as of 1230 pm.
Starting around 4 pm, expecting scattered thunderstorms to develop
along a prefrontal trough, mainly south and east of Dodge City.
NAM/HRRR solutions are in good agreement that coverage will favor
the SE zones. Bulk shear and CAPE appear sufficient for some
modest storm organization, including some possible supercells,
mainly SE of a Meade-Larned line. Hail up to 1-1.5 inch in
diameter and thunderstorm outflow winds to near 60 mph can be
expected from the strongest storms. Convection will likely
organize upscale into a loosely organized complex, impacting the
far SE zones (Barber county and vicinity) through about 10 pm.
Cold frontal passage expected tonight, with winds becoming N/NE
across all of SW KS during the late evening. Some gusts of 30-40
mph will occur with the initial frontal passage, although
convective coverage along the frontal boundary itself is expected
to be minimal. Consensus of short term models shows post- frontal
low stratus clouds overspreading all zones through sunrise Sunday.
Continued NE winds and cool advection through Sunday morning are
expected to prevent widespread fog formation, but certainly can't
rule out some patchy fog with the widespread stratus. Along with
WFO Goodland, included some patchy fog in the grids for Sunday
morning. Lows Sunday morning in the lower to mid 60s.

Sunday...Cloudy (in the morning) and noticeably cooler. Stratus
expected to hold through about 10 am, then erode during the
afternoon. Given the expected afternoon August sunshine, ignored
the cooler MET/NAM guidance, and followed the warmer MAV guidance,
with afternoon temperatures ranging from near 80 NE (Hays) to the
mid 80s along the Oklahoma border. About a full 10 degrees cooler
than Saturday, with NE breezes of 10-20 mph persisting all day.
Stable surface high ridge axis expected to prevent thunderstorms
across all of SW KS on Sunday.

.LONG TERM...(Sunday night through Saturday)
Issued at 145 PM CDT Sat Aug 5 2017

Long term forecast will be characterized by much below normal
afternoon temperatures, and virtually daily chances for showers
and thunderstorms. In fact, it is very difficult to find any time
period through next week when there is not at least a chance of
showers/thunderstorms somewhere in SW KS. Synoptic pattern
changest little through all of next week, with broad 500 mb
ridging from southern California to West Texas, and persistent
broad 500 mb troughing from the northern plains through the Great
Lakes. As a result, moderate (40-50kt) W/NW flow at 500 mb, with
embedded, difficult to time, shortwaves will continue through the
week. CAPE in excess of 2000 J/kg will be available from time to
time. As such, some strong to severe thunderstorms are possible
next week, with all global models hinting at MCS production at
various times and locations. 12z ECMWF generates 1-2 inches of
QPF across all of SW KS through the week, supported with excellent
agreement from 12z GFS. With the active and wet pattern, the heat
will not be allowed to return. Afternoon temperatures Monday
through Wednesday expected to only be in the upper 70s to lower
80s (early August normal is lower 90s).

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1200 PM CDT Sat Aug 5 2017

Strong gusty S/SW winds this afternoon, especially at LBL/DDC
where gusts of 25-30 kts are expected. After 21z, scattered
thunderstorms are expected mainly south and east of DDC.
Convection close enough to LBL/DDC/HYS for VCTS/CB mention in
those TAFs, but thunderstorms may just as easily avoid all the
terminals this afternoon/evening. Kept GCK TAF dry. Cold front
passes through all airports during the 03-06z Sun timeframe, with
NE wind gusts of 25-30 kts. High confidence in post-frontal IFR
stratus impacting all airports by 12z Sun, with stratus only
gradually eroding through 18z Sun.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  97  65  82  62 /  30  30  10  10
GCK  93  64  83  62 /  20  20  10  20
EHA  94  62  83  60 /  30  20  10  30
LBL  97  65  84  64 /  40  30  10  10
HYS  90  64  78  62 /  30  30  10  10
P28  96  68  85  65 /  30  60  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, Aug 5, 3:22 AM CDT, 13 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
322 AM CDT Sat Aug 5 2017

KSZ030-031-043>046-061>066-074>081-084>090-060830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
322 AM CDT Sat Aug 5 2017 /222 AM MDT Sat Aug 5 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

A few storms will be possible this evening across central and
south central Kansas. A few storms may become severe with hail
over an inch in diameter and winds over 60 mph being the main
concern.

Day 1 Hazards
-------------
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Elevated risk

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

There will be a possibility of thunderstorms each day through day
7. It is too early to tell if any of these storms will be severe.

Days 2-7 Hazards
----------------
* Sunday
  - Flooding: Limited risk
  - Lightning: Limited risk

* Monday
  - Lightning: Elevated risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Elevated risk

* Friday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Aug 5, 3:42 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
342 PM CDT SAT AUG 5 2017

KSZ089-052115-
Comanche KS-
342 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE COUNTY UNTIL 415
PM CDT...

At 342 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Buttermilk, or 6 miles south of Coldwater, moving
northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Coldwater, Wilmore and Lake Coldwater.

LAT...LON 3710 9929 3722 9941 3738 9916 3727 9904
TIME...MOT...LOC 2042Z 231DEG 27KT 3718 9934

TATRO
Special weather statement, Aug 5, 3:49 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
349 PM CDT SAT AUG 5 2017

KSZ089-052115-
Comanche KS-
349 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COMANCHE COUNTY UNTIL
415 PM CDT...

At 349 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Buttermilk, or 16 miles southeast of Protection,
moving northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Buttermilk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3710 9952 3723 9927 3700 9900 3700 9945
TIME...MOT...LOC 2049Z 231DEG 27KT 3698 9935

TATRO
Special weather statement, Aug 5, 4:13 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Dodge City KS
413 PM CDT SAT AUG 5 2017

KSZ065-066-052200-
Stafford KS-Pawnee KS-
413 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAWNEE AND NORTHWESTERN
STAFFORD COUNTIES UNTIL 500 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Zook, or 6 miles south of Larned, moving northeast at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Larned, Garfield, Seward, Radium and Zook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central Kansas.

LAT...LON 3800 9913 3809 9926 3829 9904 3829 9903
      3826 9903 3826 9893 3820 9868
TIME...MOT...LOC 2112Z 232DEG 21KT 3808 9910

TATRO
Special weather statement, Aug 5, 4:17 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
417 PM CDT SAT AUG 5 2017

KSZ089-090-052145-
Barber KS-Comanche KS-
417 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARBER AND SOUTHEASTERN
COMANCHE COUNTIES UNTIL 445 PM CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Buttermilk, or 17 miles southeast of Coldwater,
moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Aetna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central Kansas.

LAT...LON 3705 9927 3726 9906 3708 9891 3700 9906
      3700 9924
TIME...MOT...LOC 2117Z 232DEG 21KT 3704 9920

TATRO
Special weather statement, Aug 5, 4:25 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Dodge City KS
425 PM CDT SAT AUG 5 2017

KSZ081-090-052215-
Pratt KS-Barber KS-
425 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARBER AND
SOUTHEASTERN PRATT COUNTIES UNTIL 515 PM CDT...

At 424 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northeast of Sun City, or 16 miles southwest of Pratt, moving
northeast at 25 mph.  A second strong storm was located 5 miles
south of Pratt moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Pratt, Sawyer, Isabel, Coats, Lake City, Sun City, Elm Mills and
Pratt County Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central Kansas.

LAT...LON 3731 9886 3745 9899 3770 9868 3749 9848
TIME...MOT...LOC 2124Z 232DEG 21KT 3743 9885

TATRO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 3:42 PM CDTSpecial Weather StatementDDCComanche33 min
Aug 5, 3:49 PM CDTSpecial Weather StatementDDCComanche26 min
Aug 5, 4:13 PM CDTSpecial Weather StatementDDCPawnee47 min
Aug 5, 4:17 PM CDTSpecial Weather StatementDDCComanche28 min
Aug 5, 4:25 PM CDTSpecial Weather StatementDDCPratt50 min
Aug 5, 4:30 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche60 min
Aug 5, 4:30 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche60 min
Aug 5, 5:07 PM CDTSpecial Weather StatementDDCStafford53 min
Aug 5, 5:27 PM CDTSevere Thunderstorm WarningDDCBarber48 min
Aug 5, 5:52 PM CDTSpecial Weather StatementDDCPawnee, Stafford53 min
Aug 5, 6:09 PM CDTSevere Thunderstorm WarningDDCStafford51 min
Aug 5, 6:12 PM CDTSevere Thunderstorm WarningDDCBarber33 min
Aug 5, 6:24 PM CDTAreal Flood AdvisoryDDCPawnee3 hr
Aug 5, 6:36 PM CDTSpecial Weather StatementDDCRush39 min
Aug 5, 6:39 PM CDTSevere Thunderstorm WarningDDCBarber51 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.